Corrigendum to “on a discrete version of Tanaka’s theorem for maximal functions”

Journal Article

© 2015 American Mathematical Society.In this note we present a brief fix for an oversight in the proof of Lemma 3(iii) in a 2012 paper by Bober, Carneiro, Hughes and Pierce.

Full Text

Duke Authors

Cited Authors

  • Bober, J; Carneiro, E; Hughes, K; Kosz, D; Pierce, LB

Published Date

  • 2015

Published In

Volume / Issue

  • 143 / 12

Start / End Page

  • 5471 - 5473

International Standard Serial Number (ISSN)

  • 0002-9939

Digital Object Identifier (DOI)

  • 10.1090/proc/12778